# SDR SWIA200921408

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 17,424 hours, 13,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4401 - EMERGENCY FLOOR LIGHTING AT ROW 2 INOP.  REPOSITIONED LIGHT STRIP.
